Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Skin rash, black spots all over body. Eating corn with cheese powder. Treatment?

Hi, I wanna ask about a skin rash that s turning into black spots around the body. My friend is experiencing it now after having corn with cheese powder for 3days. Now she and her brother and mother are experiencing this rash. They still havent consulted a doctor about this because she thinks that this would be soon gone but I am feeling worried about this. Thank you!
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there,
I can understand your concerns, I believe that your history suggests some sort of infestation in the family like scabies and its just a coincidence that you are relating the problem to corn.
Scabies is contagious and can spread very easily to the close contacts,so i would suggest a visit to a dermatologist so that he can have a general physical examination and starts a proper treatment rather than waiting for it to go by its own.
I hope you would understand my point.
all the best.
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor